# SDR CALA2025120511814

- Difficulty date: December 3, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N835UA
- Make and model: Airbus A319-131
- Aircraft serial: 1426
- Aircraft time: 72,186 hours, 32,469 cycles
- Engine: Iae V2522A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 8080505068
- Part serial: 25200115
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 127,055 hours, 726,865 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SETTING TAKEOFF POWER.  ENG 1 LAGGED IN POWER. ABORTED TO. WHILE RETURN  ENG 1 EPR MODE FAULT PERFORMED TSM TASK 73-22-00-810-857-A LOSS OF THE P4.9 (P5) INPUT ON ENGINE 1, NO DAMAGED FOUND ON P5 PRESSURE TUBES, REMOVED AND REPLACED E1 EEC IAW AMM 73-22-34/401, OPS TEST GOOD.  PERFORMED THE INSPECTION OF THE REMOVAL AND INSTALLATION EEC CONTROL IAW AMM 73-22-34-401ALL OK
